MENU

You are here

Publications

Export 1502 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
T
Vidossich G. The two-point boundary value problem from the Cauchy problem. J. Differential Equations 60 (1985), no. 1, 1--20 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/332
U
Bruzzo U, Markushevich D, Tikhomirov A. Uhlenbeck-Donaldson compactification for framed sheaves on projective surfaces.; 2010. Available from: http://hdl.handle.net/1963/4049
Bressan A, Colombo RM. Unique solutions of 2x2 conservation laws with large data. Indiana Univ. Math. J. 44 (1995), no. 3, 677-725 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/975
Zagatti S. Uniqueness and continuous dependence on boundary data for integro-extremal minimizers of the functional of the gradient. J. Convex Anal. 14 (2007) 705-727 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2762
Vidossich G. Uniqueness and multiplicity of periodic solutions to first order ordinary differential equations. Not Found [Internet]. 0 . Available from: http://hdl.handle.net/1963/321
Selvitella A. Uniqueness and nondegeneracy of the ground state for a quasilinear Schrödinger equation with a small parameter. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2011 ;74:1731 - 1737. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X10007613
Bressan A, Lewicka M. A Uniqueness Condition for Hyperbolic Systems of Conservation Laws. Discrete Contin. Dynam. Systems 6 (2000) 673-682 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3195
Bressan A, Shen W. Uniqueness for discontinuous ODE and conservation laws. Nonlinear Analysis 34 (1998) 637-652 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3699
Baiti P, LeFloch PG, Piccoli B. Uniqueness of classical and nonclassical solutions for nonlinear hyperbolic systems. J. Differential Equations 172 (2001) 59-82 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3113
Dal Maso G, Frankowska H. Uniqueness of solutions to Hamilton-Jacobi equations arising in the Calculus of Variations. Optimal control and partial differential equations : in honour of professor Alain Bensoussan\\\'s 60th birthday / edited by José Luis Menaldi, Edmundo Rofman, and Agnès Sulem.,Amsterdam : IOS Press, 2001, p. 335-345 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1515
Bonicatto P. On Uniqueness of Weak Solutions to Transport Equation with Non-smooth Velocity Field. In: Klingenberg C, Westdickenberg M Theory, Numerics and Applications of Hyperbolic Problems I. Theory, Numerics and Applications of Hyperbolic Problems I. Cham: Springer International Publishing; 2018. pp. 191–203. Available from: https://link.springer.com/chapter/10.1007/978-3-319-91545-6_15
Alberti G, Bianchini S, Crippa G. A uniqueness result for the continuity equation in two dimensions. SISSA; 2011. Available from: http://hdl.handle.net/1963/4663
Alberti G, Bianchini S, Crippa G. A uniqueness result for the continuity equation in two dimensions: dedicated to constantine dafermos on the occasion of his 70th birthday. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34692
Bianchini S, Bonicatto P. A uniqueness result for the decomposition of vector fields in Rd. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35274
Bertola M, Bothner T. Universality Conjecture and Results for a Model of Several Coupled Positive-Definite Matrices. Commun. Math. Phys. [Internet]. 2015 ;337:1077–1141. Available from: http://link.springer.com/article/10.1007/s00220-015-2327-7
Bertola M, Tovbis A. Universality for the focusing nonlinear Schrödinger equation at the gradient catastrophe point: rational breathers and poles of the \it Tritronquée solution to Painlevé I. Comm. Pure Appl. Math. [Internet]. 2013 ;66:678–752. Available from: http://dx.doi.org/10.1002/cpa.21445
Bertola M, Tovbis A. Universality in the profile of the semiclassical limit solutions to the focusing nonlinear Schrödinger equation at the first breaking curve. Int. Math. Res. Not. IMRN [Internet]. 2010 :2119–2167. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1093/imrn/rnp196
Dubrovin B. On universality of critical behaviour in Hamiltonian PDEs. In: Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. American Mathematical Society; 2006. Available from: http://hdl.handle.net/1963/6491
Dubrovin B, Grava T, Klein C. On universality of critical behaviour in the focusing nonlinear Schrödinger equation, elliptic umbilic catastrophe and the \\\\it tritronquée solution to the Painlevé-I equation. J. Nonlinear Sci. 19 (2009) 57-94 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2525
Grava T, Claeys T. Universality of the break-up profile for the KdV equation in the small dispersion limit using the Riemann-Hilbert approach. Comm. Math. Phys. 286 (2009) 979-1009 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2636
Bertola M, Cafasso M. Universality of the matrix Airy and Bessel functions at spectral edges of unitary ensembles. Random Matrices Theory Appl. [Internet]. 2017 ;6:1750010, 22. Available from: http://dx.doi.org/10.1142/S2010326317500101
Tikan A, Billet C, El G, Tovbis A, Bertola M, Sylvestre T, Gustave F, Randoux S, Genty G, Suret P, et al. Universality of the Peregrine Soliton in the Focusing Dynamics of the Cubic Nonlinear Schrödinger Equation. Phys. Rev. Lett. [Internet]. 2017 ;119:033901. Available from: https://link.aps.org/doi/10.1103/PhysRevLett.119.033901
Bressan A, Cellina A, Colombo G. Upper semicontinuous differential inclusions without convexity. Proc. Amer. Math. Soc. 106 (1989), no. 3, 771-775 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/670

Pages

Sign in